GoodSense® Allergy Relief, Loratadine Tablets, 10mg

Keep Allergy Symptoms at Bay

Compare to Claritin® Tablets Active Ingredient. The active ingredient in GoodSense® Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of GoodSense® Allergy Relief works for a full 24 hours.

GoodSense® Allergy Relief is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Each tablet contains 10 mg of Loratadine, the original prescription strength. It provides 24-hour relief of: sneezing; itchy, watery eyes; runny nose; itchy throat or nose.

An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen. People can have different reactions to allergens, even when they are allergic to the same things. For example, an allergen that causes eye inflammation in one person may cause upset stomach in another.

What’s Inside

Active ingredient (in each tablet): Loratadine 10 mg, an antihistamine. 

Inactive ingredients: lactose monohydrate, magnesium stearate, povidone, pregelatinized starch.

Directions

  • Adults and children 6 years and over: 1 tablet daily; not more than 1 tablet in 24 hours
  • Children under 6 years of age: Ask a doctor
  • Consumers with liver or kidney disease: Ask a doctor